# SDR SWAA2021081203269

- Difficulty date: August 3, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H AFT FLOOR TO SIDEWALL CAP STRIP DAMAGED ; / [01] R+R FWD CARGO LH AFT FLOOR TO SIDEWALL CAP STRIP PER AMM 25-52-06.
